... Doc recommends CYM alta but concerned because am on zocor, amiodorone,cardival and lisonprill. Any thoughts or suggestions
Polyguy 1, welcome to the site. I am going to suggest to you that you use our interreactor checker at the top of the page. You type in your meds & it will give you the interreactions of the specified meds you have listed. I suggest you then speak with your doctor about this. You have a lot of interreactions already going on. Adding cymbalta at this time to me seems that they need to be watching your other meds too. Just my thoughts.. Oh, & I couldn't get cardival to even come up. Is it a different spelling...
My answer would depend on your age and I assume from the meds you indicated that you indicated that you have some degree of. Cardiac problems cymbalta has been shown to make heart problems worse if you. Doctor keeps recomending said. Drug I.would change doctors this is your life that.
You are fighting for don't be afraid to speak
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Sep 2009 • 2 answers
Posted 17 Jul 2012 • 7 answers
Posted 6 Sep 2013 • 9 answers
Posted 28 Sep 2013 • 2 answers
Posted 10 Jan 2015 • 4 answers